On Some Unpleasant Objects in Non-Separable Hilbert Spaces

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationPositive operators, Riesz Spaces and Economics
EditorsAliprantis Border
PublisherSpringer Verlag
Pages179-188
StatePublished - 1991

Cite this

Rustichini, A., & Khan, A. (1991). On Some Unpleasant Objects in Non-Separable Hilbert Spaces. In A. Border (Ed.), Positive operators, Riesz Spaces and Economics (pp. 179-188). Springer Verlag.